Alert archive / Colorado / Special Weather Statements in 2023
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Aug 5, 2023, 1:21 AM MDT for Yuma County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2023, 1:21 AM MDT (07:21 UTC)
- Expired
- Aug 5, 2023, 1:45 AM MDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Hail
- 0.50 in
- Wind
- 50
County Yuma County, CO
The radar
The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
005
WWUS83 KGLD 050721
SPSGLD
Special Weather Statement
National Weather Service Goodland KS
121 AM MDT Sat Aug 5 2023
COZ090-050745-
Yuma County CO-
121 AM MDT Sat Aug 5 2023
...A strong thunderstorm will impact portions of central Yuma County
through 145 AM MDT...
At 119 AM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Yuma, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eckley.
This includes Highway 385 between mile markers 235 and 253 and
Highway 34 across Yuma county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3995 10205 3999 10279 4013 10279 4025 10205
TIME...MOT...LOC 0719Z 268DEG 23KT 4006 10265
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
AlexanderWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Aug 4, 11:29 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 4, 11:29 PM MDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1129 PM MDT Fri Aug 4 2023 .UPDATE... Issued at 959 PM MDT Fri Aug 4 2023 Severe storm activity has moved east of the forecast area. Focus is now turning to the next round of storm activity moving into the forecast area from the west. Behind the severe storms isentropic lift is increasing over the forecast area. The lift may increase over the next several hours then gradually decline toward sunrise. Soundings indicate the storm activity should remain below severe thresholds due to the lack of steep lapse rates in the mid levels and increased moisture advection. In addition, severe weather reports were quite few earlier in the day when the environment was more unstable. With a more stable environment in place, am not expecting any severe weather to occur overnight. The complicating issue is the influence the outflow air mass behind the earlier activity will have on the storm activity to come. According to the latest VAD wind profile, the outflow air mass is rather shallow, only 4-5k ft. AGL. Not sure how much this will affect storm development. However, satellite imagery shows the cooler clouds being held in place over the central part of the forecast area as the storm activity to the east moves eastward. This could be due to gravity waves emanating to the west blocking the flow eastward. Eventually this blocking pattern will end as storms to the east move off/weaken; the question is when will this happen. UPDATE Issued at 651 PM MDT Fri Aug 4 2023 Based on the increased storm coverage have increased rainfall chances for the evening. Hopefully the higher chances are not extending too far south. UPDATE Issued at 550 PM MDT Fri Aug 4 2023 A severe thunderstorm watch has been issued for the northern half of the forecast area through midnight mountain time. Hail up to ping-pong ball size and wind gusts up to 70 MPH are the threats with these storms. However, due to the storms becoming a line, am thinking the main threat will be the wind gusts. A gust of 73 MPH was reported in Julesburg, CO as the line moved through. So far no hail larger than nickel size has been reported. The line is moving east faster than it was earlier, so this activity will likely exit the forecast are an hour or so earlier than anticipated. As the evening progresses, the line of storms will continue to move east. Could also see the line extend to the southeast toward the better instability and strengthening LLJ. So far am thinking the severe threat should remain north of Hwy 36. If the line of storms looks to move more to the southeast, will add in another row of counties to the watch. Further south the lone supercell continues to move eastward. Cloud top temperatures had warmed slightly about a half hour ago. However that has changed and the cloud tops appear to have cooled some and remained steady. As the storm moves eastward the isentropic lift ends near the CO/KS line, so am thinking the storm should begin to weaken as it approaches the state line. There continues to be the potential for storm development overnight over the central part of the forecast area. Confidence is on the low side that this will occur given the rather stable environment seen in the soundings. However, elevated thunderstorms overnight are difficult to anticipate until the first storm forms. Will continue to monitor to see if conditions look more favorable for them to form or not. && .SHORT TERM...(This evening through Saturday) Issued at 245 PM MDT Fri Aug 4 2023 For the short term period, active weather continues with chances for storms, severe weather and flooding. Current observations show an upper low spinning over the NE/WY/SD border with storms beginning to form along the southeastern leading edge. These storms are likely would could impact the area later tonight. Current radar and satellite observations also show storms trying to form over the Palmer Divide. These storms will be the main chance for most of Eastern Colorado and parts of Western Kansas for today with an otherwise weak surface pressure gradient and winds. While the environment has only around 1000-2000 J/KG of MLCAPE, effective shear around or greater than 40 kts and mid level lapse rates near 8 C/KM will support strong storms and maybe even some supercells if storms can form and sustain themselves. The main threat with these storms would be hail up to an inch in size (though any long lived supercell could have larger) and an isolated damaging wind gust. If these storms develop, they will move east into an environment that has less shear and less instability which would increase the chance of them dying out near or just after the CO border. The main concern and higher for storms chance is this evening and tonight with the storms that could come from West-Central Nebraska. Guidance has been clustering storms together into a line that move southeast through Southwestern Nebraska. Yuma county and parts of far Northern Kansas could also see this line of storms. The main threats would be damaging wind gusts and heavy rainfall. Around and after midnight, there is another conditional chance for storms as some guidance develops elevated convection while others do not in the wake of the line of storms. This looks to be generated either from storm outflow or weak warm air advection. If storms did form, they could have an environment with MUCAPE greater than 2000 J/KG and effective shear greater than 45 kts. This would allow for strong to severe storms to form with large hail being the main threat that would move slowly southeast. With slower movement, flooding would become more of a threat. For tomorrow, the upper level trough and a cold front begin to move south towards the area. The cold front and colder air aren't likely to move through the area until late in the day with pressure differences responsible for the winds from the north. Most of what will happen tomorrow will be determined by how quickly the shortwave swings through and how far north the surface low develops. The further north the low develops/moves, the higher the chance of a surface convergence zone developing over the area that can serve as a focus for storm development during the afternoon hours. Otherwise, storm development may be more limited to over the higher terrain in Eastern Colorado. Supercells and storm clusters are possible which would allow for large to giant hail and damaging wind gusts. Heavy rain and flooding could be a possibility, especially if storms develop across the area instead of just moving in from East-Central Colorado. .LONG TERM...(Sunday through Friday) Issued at 245 PM MDT Fri Aug 4 2023 For the long term period, near average temperatures and daily chances for storms are forecasted. The long term period is largely dominated by upper level northwesterly flow. This will keep the area from heating up like the past month as the upper ridge will stay more suppressed. With this, high temperatures will generally stay in the 80's and low 90's except for Sunday where temperatures may max out in the upper 70's. Wednesday/Thursday could be slightly cooler with higher chances for storms as a deeper shortwave trough moves through the upper flow. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1129 PM MDT Fri Aug 4 2023 For KGLD, VFR conditions through much of the forecast period. Potential for rw/trw to move into the vicinity through 12z Saturday, but low confidence and will update as needed. Winds, light/variable through 13z, then west-southwest 5-10kts. By 17z, north-northwest 10-15kts. For KMCK, storms pushing through the area to around 07z, may lower conditions to IFR or less in heavy rain/fog. VCTS thereafter through 12z, then VFR. Winds, variable 5-10kts through 07z then west-southwest 5-10kts. By 00z Sunday, northwest 10-15kts. Gusts to 25kts from 03z onward. There could be gusts 20-30kts through 07z Saturday as storms pass. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...KAK LONG TERM...KAK AVIATION...JN
Hazardous weather outlook, Aug 4, 9:58 PM MDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 958 PM MDT Fri Aug 4 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060400- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 958 PM MDT Fri Aug 4 2023 /1058 PM CDT Fri Aug 4 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... Strong to severe thunderstorms are possible during the afternoon and evening hours on Saturday. Possible hazards include large hail and damaging wind gusts. Storms, including severe storms, remain possible for much of the next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected tonight. JTL
In the hours before
Special weather statement, Aug 4, 11:45 PM MDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Goodland KS
1145 PM MDT Fri Aug 4 2023
COZ090-KSZ001>004-NEZ079>081-050630-
Yuma County CO-Norton KS-Rawlins KS-Decatur KS-Cheyenne KS-
Red Willow NE-Hitchcock NE-Dundy NE-
1145 PM MDT Fri Aug 4 2023
...Strong thunderstorms will impact portions of northeastern Yuma
County in northeastern Colorado, Cheyenne, Norton, Rawlins and
Decatur Counties in northwestern Kansas, southern Red Willow,
southern Hitchcock and southern Dundy Counties in southwestern
Nebraska through 1230 AM MDT/130 AM CDT/...
At 1145 PM MDT/1245 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Long Island to 4 miles
northwest of Ludell to near Eckley. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Atwood around 1250 AM CDT.
Ludell around 1255 AM CDT.
This includes Highway 385 between mile markers 226 and 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until midnight MDT/100
AM CDT/ for northeastern Colorado...northwestern Kansas...and
southwestern Nebraska.
&&
LAT...LON 3957 10055 3957 10068 3986 10248 4030 10252
4014 10126 4012 10019 4000 10019 4000 9963
3963 9963
TIME...MOT...LOC 0545Z 307DEG 31KT 3995 9957 3988 10104 4009 10250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CJCLocal storm report, Aug 5, 12:16 AM MDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
1216 AM MDT Sat Aug 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM Non-Tstm Wnd Gst 1 N Norton 39.85N 99.89W
08/04/2023 M64 MPH Norton KS AWOS
sustained at 44 mph.
&&
JNSpecial weather statement, Aug 5, 12:28 AM MDT, 53 minutes before
Special Weather Statement
National Weather Service Goodland KS
1228 AM MDT Sat Aug 5 2023
COZ090-KSZ001>003-NEZ079>081-050715-
Yuma County CO-Rawlins KS-Decatur KS-Cheyenne KS-Red Willow NE-
Hitchcock NE-Dundy NE-
1228 AM MDT Sat Aug 5 2023
...Strong thunderstorms will impact portions of east central Yuma
County in northeastern Colorado, northern Cheyenne, northern Rawlins
and northern Decatur Counties in northwestern Kansas, southwestern
Red Willow, southern Hitchcock and southern Dundy Counties in
southwestern Nebraska through 115 AM MDT/215 AM CDT/...
At 1228 AM MDT/128 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 4 miles north of Herndon to
11 miles north of McDonald. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oberlin, Atwood and Ludell.
This includes Highway 385 between mile markers 235 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4010 10126 4009 10085 3978 10018 3976 10018
3973 10105 3985 10217 4023 10243
TIME...MOT...LOC 0628Z 296DEG 25KT 3998 10076 3994 10129
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CJCSpecial weather statement, Aug 5, 12:59 AM MDT, 22 minutes before
Special Weather Statement
National Weather Service Goodland KS
159 AM CDT Sat Aug 5 2023
KSZ004-016-050730-
Norton KS-Graham KS-
159 AM CDT Sat Aug 5 2023
...Strong thunderstorms will impact portions of southern Norton and
northern Graham Counties through 230 AM CDT...
At 159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Logan to near Lenora. Movement
was southeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nicodemus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3946 10016 3957 10016 3957 10018 3973 10018
3969 9963 3957 9963 3957 9960 3937 9960
TIME...MOT...LOC 0659Z 300DEG 54KT 3954 9963 3958 10001
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
AlexanderSpecial weather statement, Aug 5, 1:11 AM MDT, 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
211 AM CDT Sat Aug 5 2023
KSZ002-003-050800-
Rawlins KS-Decatur KS-
211 AM CDT Sat Aug 5 2023
...A strong thunderstorm will impact portions of east central Rawlins
and southwestern Decatur Counties through 300 AM CDT...
At 211 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Ludell, or 7 miles east of Atwood, moving
southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Rawlins and southwestern Decatur Counties, including the following
locations... Kanona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3976 10030 3957 10054 3957 10074 3983 10100
3990 10085 3993 10055
TIME...MOT...LOC 0711Z 304DEG 22KT 3981 10090
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
AlexanderSpecial weather statement, Aug 5, 1:21 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Goodland KS
121 AM MDT Sat Aug 5 2023
COZ090-050745-
Yuma County CO-
121 AM MDT Sat Aug 5 2023
...A strong thunderstorm will impact portions of central Yuma County
through 145 AM MDT...
At 119 AM MDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Yuma, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eckley.
This includes Highway 385 between mile markers 235 and 253 and
Highway 34 across Yuma county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3995 10205 3999 10279 4013 10279 4025 10205
TIME...MOT...LOC 0719Z 268DEG 23KT 4006 10265
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
AlexanderThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:42 PM MDT | Special Weather Statement | GLD | Cheyenne | 33 min |
| Aug 4, 7:13 PM MDT | Special Weather Statement | GLD | Cheyenne | 32 min |
| Aug 4, 7:26 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 64 min |
| Aug 4, 7:34 PM MDT | Special Weather Statement | GLD | Cheyenne | 26 min |
| Aug 4, 7:39 PM MDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Aug 4, 8:25 PM MDT | Special Weather Statement | GLD | Decatur, Norton | 35 min |
| Aug 4, 9:02 PM MDT | Special Weather Statement | GLD | Norton | 28 min |
| Aug 4, 11:45 PM MDT | Special Weather Statement | GLD | Cheyenne, Decatur, Norton, Rawlins | 45 min |
| Aug 5, 12:19 AM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 41 min |
| Aug 5, 12:28 AM MDT | Special Weather Statement | GLD | Decatur, Rawlins | 47 min |
| Aug 5, 12:59 AM MDT | Special Weather Statement | GLD | Graham | 31 min |
| Aug 5, 1:11 AM MDT | Special Weather Statement | GLD | Decatur | 49 min |
| Aug 5, 1:14 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Aug 5, 1:37 AM MDT | Special Weather Statement | GLD | Rawlins | 38 min |
| Aug 5, 2:09 AM MDT | Special Weather Statement | GLD | Rawlins | 51 min |
| Aug 5, 2:43 AM MDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 47 min |
| Aug 5, 3:28 AM MDT | Special Weather Statement | GLD | Thomas | 32 min |
| Aug 5, 4:00 AM MDT | Special Weather Statement | GLD | Sherman | 30 min |
| Aug 5, 4:03 AM MDT | Special Weather Statement | GLD | Logan | 27 min |
| Aug 5, 4:09 AM MDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Aug 5, 4:27 AM MDT | Special Weather Statement | GLD | Cheyenne | 18 min |
| Aug 5, 5:27 AM MDT | Special Weather Statement | GLD | Logan, Sheridan | 33 min |
| Aug 5, 7:31 AM MDT | Special Weather Statement | GLD | Sherman | 29 min |
| Aug 5, 7:52 AM MDT | Special Weather Statement | GLD | Sherman | 23 min |
| Aug 5, 9:13 AM MDT | Special Weather Statement | GLD | Sherman | 32 min |
| Aug 5, 9:39 AM MDT | Special Weather Statement | GLD | Sherman | 36 min |
| Aug 5, 9:52 AM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 53 min |
| Aug 5, 10:45 AM MDT | Special Weather Statement | GLD | Sherman | 30 min |
| Aug 5, 4:18 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 42 min |
| Aug 5, 4:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 50 min |
| Aug 5, 5:06 PM MDT | Special Weather Statement | GLD | Sheridan | 24 min |
| Aug 5, 5:21 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Aug 5, 5:43 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 62 min |
| Aug 5, 5:48 PM MDT | Special Weather Statement | GLD | Sherman | 27 min |
| Aug 4, 11:17 PM MDT | Special Weather Statement | GLD | Yuma | 28 min |
| Aug 4, 11:42 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| Aug 5, 12:49 AM MDT | Flash Flood Warning | GLD | Yuma | 4 hr |
| Aug 5, 2:21 AM MDT | Special Weather Statement | GLD | Kit Carson | 39 min |
| Aug 5, 2:48 AM MDT | Special Weather Statement | GLD | Kit Carson | 42 min |
| Aug 5, 2:56 AM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Aug 5, 3:27 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 46 min |
| Aug 5, 4:55 AM MDT | Areal Flood Warning | GLD | Yuma | 4 hr |
| Aug 5, 7:06 AM MDT | Special Weather Statement | GLD | Kit Carson | 24 min |
| Aug 5, 8:35 AM MDT | Special Weather Statement | GLD | Kit Carson | 25 min |
| Aug 5, 9:41 AM MDT | Special Weather Statement | GLD | Kit Carson | 34 min |
| Aug 5, 3:47 PM MDT | Special Weather Statement | GLD | Yuma | 28 min |
| Aug 5, 4:40 PM MDT | Special Weather Statement | GLD | Yuma | 35 min |
| Aug 5, 5:13 PM MDT | Special Weather Statement | GLD | Yuma | 32 min |
| Aug 5, 5:38 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
| Aug 4, 6:22 PM MDT | Special Weather Statement | GLD | Dundy | 23 min |
| Aug 4, 6:54 PM MDT | Special Weather Statement | GLD | Hitchcock | 36 min |
| Aug 4, 10:14 PM MDT | Special Weather Statement | GLD | Dundy, Hitchcock, Red Willow | 31 min |
| Aug 4, 10:45 PM MDT | Special Weather Statement | GLD | Dundy, Hitchcock, Red Willow | 30 min |
| Aug 4, 11:34 PM MDT | Areal Flood Warning | GLD | Red Willow | 7 hr |
Nearby
Special Weather Statements in Colorado, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.